Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Statistics of trajectories in two-state master equations

Autor
Jackson, A.; Pigolotti, S.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2009-02-18
Volum
79
Número
2
Pàgina inicial
021121-1
Pàgina final
021121-4
DOI
https://doi.org/10.1103/PhysRevE.79.021121 Obrir en finestra nova
URL
http://journals.aps.org/pre/abstract/10.1103/PhysRevE.79.021121 Obrir en finestra nova
Resum
We derive a simple expression for the probability of trajectories of a master equation. The expression is particularly useful when the number of states is small and permits the calculation of observables that can be defined as functionals of whole trajectories. We illustrate the method with a two-state master equation, for which we calculate the distribution of the time spent in one state and the distribution of the number of transitions, each in a given time interval. These two expressions are ...
Grup de recerca
DONLL - Dinàmica no Lineal, Òptica no Lineal i Làsers

Participants

  • Jackson, Andrew  (autor)
  • Pigolotti, Simone  (autor)